Backward Euler mixed FEM and regularity of parabolic integrao-differential equations with non-smooth data

Richard E. Ewing, Yanping Lin, Junping Wang, Xiaozhong Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

3 Citations (Scopus)

Abstract

The nonFickian flow of fluid in porous media is complicated by the history effect which characterizes various mixing length growth of the flow, and can be modeled by an integro-differential equation. This paper studies a backward Euler scheme for the mixed finite element approximate solution of such problems with non-smooth initial data. A new regularity result is derived for the model problem, which can be used to design high order numerical schemes in time.
Original languageEnglish
Pages (from-to)283-295
Number of pages13
JournalDynamics of Continuous, Discrete and Impulsive Systems Series B: Applications and Algorithms
Volume13
Issue number2
Publication statusPublished - 28 Dec 2006
Externally publishedYes

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this